Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Anna223

Masses of whiteheads appearing on holiday??

Recommended Posts

Hi! 

Never done a forum before but am really confused by this and wondering is anyone can help. 

I've been suffering from cystic acne since the beginning of the year and my skin has never been perfect but I've never seen anything like this. 

Im currently on holiday in Monaco after visiting Cannes. Waking up on the third morning I found a cluster of whiteheads around my chin. Slightly itchy and uncomfortable. It's now day four of my trip, I'm in Monaco and they seem to have got worse over night, they're now on my upper lip and dotted around my face. 

Does anyone know what this is?? I've looked it up and found only two other cases, with the most common cause being allergic reaction, although I haven't changed anything in my skin routine or diet. Unsure whether to visit a doctors as I really want it gone!! 

Thank you for reading, any replies or advice will be much appreciated!!

IMG_5093.JPG

IMG_5094.JPG

IMG_5095.JPG

Share this post


Link to post
Share on other sites

Anna

Is it hot and humid where you are ? Have you taken antibiotics or other meds ?

Your acne looks like gram negative bacterial acne, which is usually caused by taking or applying "cycline" antibiotics or clindamycin.

You could have fungal acne, but the symptoms look like gram negative bacterial acne....

Share this post


Link to post
Share on other sites

Hi, thanks so much for your response. 

Yes, it's been very hot and humid here. Very unlike what I'm used to. I'm currently taking the contraceptive pill Aidulan to help with my cystic acne, I've been on it for 11 days so far. I haven't had anything else other than antihistamine for hay fever. Could that be it? 

Share this post


Link to post
Share on other sites

Anna

Birth control pills can cause fungal acne, and hear and humidity definitely do. The outbreaks on your skin are most likely fungal acne caused by taking the birth control pills. 

Fungal acne is usually cystic.

If you can, I suggest that you STOP taking the birth control pills as they are probably causing the acne outbreaks.

Also do the following -

1. Buy clotrimazole topical antifungal cream (often sold as Canesten - no prescription needed) and apply it to the areas with "acne" 2-3 times a day.

2. Wash your hair in an antidandruff shampoo.

3. Do NOT apply any moisturisers or organic oils to the areas with the "acne". Keep your skin very dry. Wipe off sweat. Fungus loves moisture.

Topical antifungal creams are totally safe.

I am happy to hear back from you.

Share this post


Link to post
Share on other sites

you could try a mild antifungal soap like  Head and shoulders or nizoral ( google it) but when i was a lot younger and had constant infections on my chin and the side creases on my nose by leaving it alone, it  eventually sorted its self out.

i also came to the  realisation that i was SLS  sensitive and there is a lots of products i cant use on my face.

 

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×